Amitiza substitute

Common Questions and Answers about Amitiza substitute

amitiza

Irritable bowel can lead to chronic constipation, and there are a variety of medications that can be considered - including <span style = 'background-color: #dae8f4'>Amitiza</span>. You may also want to exclude thyroid dysfunction and diabetes, since these conditions can also lead to chronic constipation. This answer is not intended as and does not Substitute for medical advice - the information presented is for patients education only. Please see your personal physician for further evaluation of your individual case. Kevin, M.D.
I took Rifaximin then Zelnorm twice a day for 3 months with Flora Q. When Zelnorm was discontinued, I took <span style = 'background-color: #dae8f4'>Amitiza</span> twice a day instead. I am still dealing with uncontrollable gas. Is this common for IBS? Sometimes I have hard stool, and sometimes have diarrhea. Last month or so I dealt with having to urinate too frequently, but it went away. Around the same time that excessive gas started, I also have rash on stomach and lower back.
I went to the doctor and he thought it may be constipation so he gave me Nexium and <span style = 'background-color: #dae8f4'>Amitiza</span>. They made me feel pretty bad and didn't really seem to change anything that was bothering me. After a week he said to stop the meds. The gas has since subsided, but the abdominal pressure and thin stools still persist (for about 2 weeks now) And I also notice my stomach gurgling a lot throughout the day and while in bed at night.
If you normally consume dairy, try stopping at least milk and <span style = 'background-color: #dae8f4'>Substitute</span> almond milk or flax milk or something. If these things don't work, the very expensive Rx I take is called Amitiza. It seems to target a particular gas pocket for me that seems to be holding up "traffic.
I have had hystorectomy for endometreosis and gallbladder removed.Gastro Dr. treated me for constipation with <span style = 'background-color: #dae8f4'>Amitiza</span> which has not helped the pain at all.My pain has gotten more severe within the last week.Pain is constant and I cannot eat anything and not sleeping due to pain.My Primary Dr.suggests ERCP test to check for stones in bile duct of which Gastro DR. says MRCP shows the same as ERCP tests.
My doctor’s solution was to try it in combination with stool softeners. We also tried <span style = 'background-color: #dae8f4'>Amitiza</span>, which did not work. When I move my bowels undigested food is present, whole blueberries, chewed tomatoes, and pills in the same form they were in when I took them. Close to two months ago I had an episode where I had a debilitating pain in my abdomen. I also became 15 pounds bloated immediately when the pain started. The weight has not gone down.
She also spoke about [him] being very narcissistic and highly defended. You could almost <span style = 'background-color: #dae8f4'>Substitute</span> brother, etc for doctor. [I'm not referring to Dr Gould or my current GP here.] Your sister should never have been put in that position. I believe the home could/ should have taken some responsibility. I get stressed going to my doctor too sometimes (and I've seen him weekly for six years -there have been breaks but just roughly speaking).
I went back to the Dr. he thought it could be constipation,and that i was backed up, so he prescribed <span style = 'background-color: #dae8f4'>Amitiza</span>, i have been taking it about 3 days, this morning my bowel movement was a greenish color, which i read means your stool is traveling too fast, so it doesnt seem right i could be backed up???
MedHelp Health Answers